Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Late periods, cramps, nausea, lower back pain. Negative pregnancy test. Stopped birth control. Whats the reason?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
cramps, late period by 2 weeks, negative hpt, stopped using birth control pills two months ago, nausea and lower ab pain after sex
Posted Wed, 11 Jul 2012 in Women's Health
Answered by Dr. Minoo Bhagia 8 hours later

Thanks for writing to us

There can be several causes of delayed periods , most common cause is hormonal disturbance in the form of hypothyroidism or prolonged proliferative pahse and delayed ovulation

It needs evaluation for which certain tests are important like Haemoglobin , FSH , LH levels on third day of the cycle , Progesterone levels on 21 day of the cycle and thyroid function tests along with ultrasound to exclude polycystic ovaries

Lower abdominal pain after sex is called dyspareunia and its causes can be pelvic inflammatory disease or an endometriosis

It is better to show it to a gynaecologist which will guide you to take antispasmodics and antibiotics
For withdrawal bleeding you can take Norethisterone but it should be taken strictly under doctor's prescription and guidance

If anaemic take iron supplements and diet XXXXXXX in iron

Best wishes

Take care

Any further query is most welcome

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor